ITCHING FROM METHOTREXATE???

Discussion in 'Fibromyalgia Main Forum' started by stinker56, Nov 7, 2006.

  1. stinker56

    stinker56 New Member

    Anyone else ever had feminine itching and think it could be from methotrexate? I don't have any symptoms except the itching but it is driving me insane.
    Stinker56
  2. CanBrit

    CanBrit Member

    From the information I can gather regarding this drug, it appears that side effects include itching and yeast infections.

    You might want to mention this to your Dr and see what you can take for relief of this.

    Regards,

    Eileen
  3. stinker56

    stinker56 New Member

    I appreciate your answering my question. I was about ready to think something was bad wrong with me until I read that it could cause itching and thought maybe it could cause my symptoms. I go to the rheumy on Dec. 1 so I will indeed ask him about it.
    Once again thanks. This website eases my mind on many of my questions.
    Hope you are having a good day.
    Stinker